# SDR UIEA2021022400412

- Difficulty date: February 24, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,776 hours, 22,625 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Surge Valve
- Part number: 97980612
- Part serial: 3796
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP. SURGE WITH BOTH PACKS ON( TRANSFER TO MDDR 142909 IAW MEL 49-11-01A CAT C DUE 06MAR21  LP:1329164 PERFORM BIT OF APU IAW FIM 49-11 FT 965 FOUND LEAK-TORN DUCT- SURGE VALVE. REMOVED AND REPLACED DUCT IAW AMM 49-53-01 PERFORMED OPS CHK FAILED DUCT PRESSURE FLUCTUATING.  LP:1329167 REMOVED AND REPLACED APU SURGE CONT. VALVE IAW B767 AMM 49-53-01. OPS CHK GOOD AND LEAK GOOD THIS CLEARS DMI 142909  )
